I was on Effexor for a few months, 2 37.5 mg in the morning and 1 37.5 at night. It has been 3 months since my doctor yanked me off of Effexor because my skin began breaking out in hives. I still have the hives so I now know that the medication was not the issue. I suffer from really bad anxiety but since I stopped taking Effexor I have been experiencing what I learned is "brain shivers", bouts of anger and I am crying about everything. I just feel my anxiety is worse the last few months since I have stopped taking Effexor. So I am wondering if I am still going through withdrawal.
My question here is how long can this withdrawal last? I just started a new job and it is beginning to affect my ability to focus. I need help. Any help would greatly be appreciated. Thank you!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.